Certain contact $CR$-submanifolds of an odd-dimensional unit sphere
Bull. Korean Math. Soc. 2007 Vol. 44, No. 1, 109-116
Printed March 1, 2007
Hyang Sook Kim and Jin Suk Pak
Inje University, Kyungpook National University
Abstract : We study an $(n+1)(n\geq 3)$-dimensional contact $CR$-submanifold of $(n-1)$ contact $CR$-dimension in a $(2m+1)$-unit sphere $S^{2m+1}$, and to determine such submanifolds under conditions concerning the second fundamental form and the induced almost contact structure.
Keywords : odd-dimensional unit sphere, contact $CR$-submanifold, Sasakian structure, almost contact structure
MSC numbers : 53C40, 53C25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd